Rectifiability of special singularities of non-lipschitz functions

Abstract : We prove rectifiability results for special singularities of non-Lipschitz functions, namely for those points where the set of Fr echet horizon supergradients contains a nonzero vector subspace.
Type de document :
Article dans une revue
Journal of Convex Analysis, Heldermann, 2012, 19 (1), pp.159-170
Liste complète des métadonnées

https://hal.inria.fr/hal-00713152
Contributeur : Estelle Bouzat <>
Soumis le : vendredi 29 juin 2012 - 14:32:15
Dernière modification le : jeudi 14 juin 2018 - 10:54:02

Identifiants

  • HAL Id : hal-00713152, version 1

Collections

Citation

Tien Khai Nguyen, Davide Vittone. Rectifiability of special singularities of non-lipschitz functions. Journal of Convex Analysis, Heldermann, 2012, 19 (1), pp.159-170. 〈hal-00713152〉

Partager

Métriques

Consultations de la notice

106